On minimal solutions of systems of linear equations with applications

István Szalkai, György Dósa, Zsolt Tuza, Balázs Szalkai

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We give a thorough investigation of the structure of solution sets of both homogeneous and inhomogeneous systems of linear equations, from the viewpoint of their minimal solutions (which use minimal sets of columns of the coefficient matrix). We also discuss applications in chemistry (stoichiometry).

Original languageEnglish
Pages (from-to)529-541
Number of pages13
JournalMiskolc Mathematical Notes
Volume13
Issue number2
Publication statusPublished - Dec 1 2012

    Fingerprint

Keywords

  • Linear algebra
  • Minimal reactions
  • Minimal solutions of system of linear equations
  • Simplex
  • Stoichiometry

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Numerical Analysis
  • Discrete Mathematics and Combinatorics
  • Control and Optimization

Cite this